Translator Disclaimer
September/October 2015 Three solutions for a two-point boundary value problem with the prescribed mean curvature equation
Pasquale Candito, Roberto Livrea, Jean Mawhin
Differential Integral Equations 28(9/10): 989-1010 (September/October 2015).

Abstract

The existence of at least three classical solutions for a parametric ordinary Dirichlet problem involving the mean curvature operator are established. In particular, a variational approach is proposed and the main results are obtained simply requiring the sublinearity at zero of the considered nonlinearity.

Citation

Download Citation

Pasquale Candito. Roberto Livrea. Jean Mawhin. "Three solutions for a two-point boundary value problem with the prescribed mean curvature equation." Differential Integral Equations 28 (9/10) 989 - 1010, September/October 2015.

Information

Published: September/October 2015
First available in Project Euclid: 23 June 2015

zbMATH: 1363.34050
MathSciNet: MR3360727

Subjects:
Primary: 34B08, 34B15, 49Q20

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 9/10 • September/October 2015
Back to Top